MathSciNet Relay Station
MathSciNet bibliographic data
MR979818 (90b:58232) 58F25 (30D30 58C15 58F08 58F10)
Jongen, H. Th.; Jonker, P.; Twilt, F. The continuous, desingularized Newton method for meromorphic functions. Acta Appl. Math. 13 (1988), no. 1-2, 81–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement